# SDR HALA2014122300217

- Difficulty date: December 23, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 21,518 hours, 51,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 80359251
- Part serial: 20349
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 14-18 INOPERATIVE.  R & R EMERGENCY LIGHTS POWER SUPPLY B5-119 IAW AMM 33-51-03.  OPS CHECKED GOOD, OK FOR SERVICE.
